# SDR AALA201902269004

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 59,927 hours, 26,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640163
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 151DF WAS SPONGY.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL IAW AMM 53-42-17.
